# SDR HEEA0016743

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: DL40440
- Condition: Reads Low
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE RPM INDICATION - NR 2 NEEDLE FLUCTUATING AND READS LOW.
